July, '00 | Briefing | Mail | Don't Say This | Articles | Other Places | Archives | Send Mail | Ed Dewke | Legal Stuff | Order | Search | PsorHeads

Another Metho Meany
from Jennifer C.

Ed: I was looking around your website for info on Methotrexate. One headline caught my eye. It was Methotrexate Made Him Downright Mean. Boy was that lady right! I was given Methotrexate about 3 weeks ago and have been a "Beast" to everyone around me. I have been reading about this drug and although it is a great drug that has helped many it also has some very unpleasant side affects. My heart goes out to those who must take this drug and those who must deal with the Methotrexate user. Thanks for reading. -Jennifer C.

*****

Ed’s Response: Perhaps the metho makers ought to work "belligerence" into their package insert about the drug. That and weight gain. Now you are the second correspondent to report "meanness" in concert with methotrexate usage. When Kim E. sent that original email to us 14 months ago I hadn’t started taking MTX myself, but you can bet her mail was on my mind when I finally made that decision some weeks later. I took MTX for 8 months and do not believe I was any more belligerent than usual, but man did I put on the pounds (and I don’t believe I ate more than usual—which was, admittedly, too much)!

Thanks for adding your experience to the record here, Jennifer. -Ed

This Month's Mail | Archives

www.flakehq.com